Citation: JoCo. "My Last Dose Was a Saturday Evening: An Experience with Etizolam (exp112071)". Erowid.org. Jun 29, 2018. erowid.org/exp/112071
I used roughly 100mgs of Etizolam over a 3 week period. Each tablet was 1mg.
Then I stopped cold turkey.
My last dose was a Saturday evening. By Sunday evening, just 24 hours later, I'm having insomnia, irritability, anxiety, and experienced sleep paralysis 1 time. I don't sleep Sunday night. I'm nauseated, skin crawling, vomit a few times and experience more insomnia on Monday paired also with general anxiety and anxiety/panic attacks, fear and worry. I don't go to work. I barely sleep Monday night and have auditory hallucinations. I don't go to work Tuesday. Tuesday was a bit easier, less fear, but still consistent inability to sleep during the day, consistent anxiety but less panic. I have a bit more comfortability eating on Tuesday, attempt one outing into the community which ended in an anxiety attack that tapered quickly, and sleep very roughly Tuesday night. I don't go to work Wednesday, which is today. I feel a lot cleaner and less anxious today. My brain feels foggy and exhausted. Typing this was more of a challenge than it should be.
Last dose was Saturday evening, and I'm starting to feel decent on Wednesday, 4 days later. This experience was me trying to use a strong drug recreationally. But it only proved to me that I'm a drug addict who can't manage safe, medicinal or recreational use of any substance. That's what's true for me. And I thank Jesus for the reminder. Because I’ve gone through the cycle on a variety of substances (methoxetamine, dextromethorphan, weed, hydrocodone, xanax, alcohol, various psychedelics like LSD, AL-LAD, 1P-LSD, 25C-NBOME, 4-HO-MET, 4-ACO-DMT, and even caffeine). I abused it all, every time.
Substances like Benzos or Etizolam ruin guys like me who will definitely abuse the drug and definitely develop a dependence. This was a hard, painful reminder for me.
If you struggle with addiction, or always prefer to be high on something, don't try to recreationally or sparingly use substances like Etizolam; you won't be able to. The withdrawal experience isn't worth it.
I'm thankful for Jesus, prayer, my wife, pillows to cling to, and a counselor near where I live that helped me get through these last few days.
The 3 weeks of Etizolam abuse had positive drug effects such as: relaxation, decreased stress, increased euphoria, sleepiness. But the withdrawal period was not worth the 3 weeks of 'fun.' I've had more anxiety, fear, panic and inability to sleep in the last 4 days than I have in the last 4 years. Which also tells you that someone like me doesn't medicinally need a drug like Etizolam.
I struggle with self-control in regards to drugs, there's lots of room for addiction with this substance. I don't want anyone to experience the withdrawal that I've been experiencing.
We’re all broken, and we’re all craving something. But I did not find real relief or leisure on Etizolam.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.